Modelling teleseismic waves in dipping anisotropic structures
Version of Record online: 24 FEB 2002
Geophysical Journal International
Volume 141, Issue 2, pages 401–412, May 2000
How to Cite
Frederiksen, A. W. and Bostock, M. G. (2000), Modelling teleseismic waves in dipping anisotropic structures. Geophysical Journal International, 141: 401–412. doi: 10.1046/j.1365-246x.2000.00090.x
- Issue online: 24 FEB 2002
- Version of Record online: 24 FEB 2002
- in original form
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!